Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact embedding derivatives of Hardy spaces into Lebesgue spaces


Author: José Ángel Peláez
Journal: Proc. Amer. Math. Soc. 144 (2016), 1095-1107
MSC (2010): Primary 30H10
DOI: https://doi.org/10.1090/proc12763
Published electronically: June 30, 2015
MathSciNet review: 3447663
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the positive Borel measures such that the differentiation operator of order $ n\in \mathbb{N}\cup \{0\}$ is compact from the Hardy space $ H^p$ into $ L^q(\mu )$, $ 0<p,q<\infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H10

Retrieve articles in all journals with MSC (2010): 30H10


Additional Information

José Ángel Peláez
Affiliation: Departamento de Análisis Matemático, Universidad de Málaga, Campus de Teatinos, 29071 Málaga, Spain
Email: japelaez@uma.es

DOI: https://doi.org/10.1090/proc12763
Keywords: Hardy spaces, tent spaces, Carleson measures, differentiation operator, compact operators.
Received by editor(s): December 8, 2014
Received by editor(s) in revised form: February 12, 2015
Published electronically: June 30, 2015
Additional Notes: The author was supported in part by the Ramón y Cajal program of MICINN (Spain), Ministerio de Educación y Ciencia, Spain, (MTM2011-25502 and MTM2014-52865-P), from La Junta de Andalucía, (FQM210) and (P09-FQM-4468).
Communicated by: Pamela B. Gorkin
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society